Electronic Journal of Probability
- Electron. J. Probab.
- Volume 19 (2014), paper no. 118, 15 pp.
On Wong-Zakai type approximations of reflected diffusions
We study weak and strong convergence of Wong-Zakai type approximations of reflected stochastic differential equations on general domains satisfying the conditions (A) and (B)introduced by Lions and Sznitman. We assume that the diffusion coefficient is Lipschitz continuous but the drift coefficient need not be even continuous. In the case where the drift coefficient is also Lipschitz continuous we show that the rate of convergence is exactly the same as for usual Euler type approximation.
Electron. J. Probab., Volume 19 (2014), paper no. 118, 15 pp.
Accepted: 19 December 2014
First available in Project Euclid: 4 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
This work is licensed under a Creative Commons Attribution 3.0 License.
Slominski, Leszek. On Wong-Zakai type approximations of reflected diffusions. Electron. J. Probab. 19 (2014), paper no. 118, 15 pp. doi:10.1214/EJP.v19-3425. https://projecteuclid.org/euclid.ejp/1465065760